# SDR 96ZZZX4207

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 860, LBL 3, WL 164, AROUND NUTPLATES.  (OUT OF LIMITS PER SRM 53-60-53.)  CUT OUT DAMAGE, FABRICATED, INSTALLED REPAIR PARTS IAW SRM'S 53-00-53, 51-40-02, AND MM 25-01-12.
